# SDR CALA2013081690487

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 63,968 hours, 23,732 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR WOULD NOT RETRACT ON INITIAL ATTEMPT.  INDICATION FAULT ON NLG.  CYCLED GEAR HANDLE AND GEAR RETRACTED NORMALLY, INDICATIONS GOOD.  NLG EXT PROXIMITY SENSOR 25GA TARGET SENSOR BY LGCIU 2.  REPLACED 24GA AND 25GA, ALSO BOTH TARGET ARMS AND PIVOT PINS IAW AMM.
